# SDR SWAA2023061659230

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 50,367 hours, 29,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BREAK(INTERCOSTAL) RIGHT OF CENTER AT STA 540 IS CRACKED; IN THE A/C DISTRIBUTION BAY<[01] REMOVED AND REPLACED INTERCOSTAL AT B.S.540 JUST RIGHT OF CENTER PER SRM 51-40-02.
